# SDR AALA984106

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER AND STRINGER SPLICE AT 537L HAD CORROSION.  FABRICATED AND REPLACEMENT STRINGER SPLICE FROM .071 INCH THICK 7075-T6 ALCLAD.  INSTALLED PER SRM 51-40-02 AND 51-40-03.  APPLIED ALODINE AND TWO COATS PRIMER.  (M)
